# SDR P2EA98044

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - Q-CHECK, LOWER FUSELAGE, E/E COMPT, STRINGER 28R CORRODED, LOCATION BS 328.  REPAIRED STRINGER 28R BETWEEN BS 298 AND BS 328 PER SRM 53-10-3 FIG 1.  (M)
